| Catalog Number |
9734435 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.On 6/15/2017 a replacement instrument was shipped to site.No part has been received by manufacturer for evaluation.Part not returned for evaluation.
Event or Problem Description
A medtronic representative reported that during a spinal fusion procedure an instrument was damaged.Surgery was completed with the use of navigation.No information was provided on the delay of procedure.No impact on patient outcome.
Additional Manufacturer Narrative
Additional information: a medtronic representative reported that there was no reported delay to the procedure due to this issue.